2019
Том 71
№ 11

All Issues

Khusanbaev Ya. M.

Articles: 3
Article (Russian)

On the Asymptotic Behavior of a Subcritical Branching Process with Immigration

Khusanbaev Ya. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 835–843

We study a subcritical branching process with inhomogeneous immigration in the case where the mean value and variance of immigration are regularly varying at infinity. We show that a properly normalized subcritical process with immigration weakly approaches a deterministic process and prove the limit theorem for the fluctuation of this process.

Article (Russian)

Almost critical branching processes and limit theorems

Khusanbaev Ya. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 1. - pp. 127-133

We study almost critical branching processes with infinitely increasing immigration and prove functional limit theorems for these processes.

Article (Ukrainian)

Conditions of convergence of stochastic processes stopped before the jump instant

Khusanbaev Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 126 - 129